# SDR QXEA0300634

- Difficulty date: May 17, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 3,431 hours, 2,597 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER DAMAGED, 3 INCHES FORWARD OF FS597 AND 2 INCHES ABOVE STRINGER 10R. REPAIRED IAW SRM 51-25-16, PG 7 AND SRM 51-42-20, PG 13-22.
